# SDR UPS07849751

- Difficulty date: May 1, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9754944501
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INSPECTION FOUND PREVIOUS LWR CORNER REPAIR AT STA 1220 THE CUTOUT WAS TO CLOSE TO EDGE AND EXTENDS DOUBLER BEYOND NORMAL LENGTH.  REMOVED AND REPLACED RIVETS WITH HI-LOKS AT C-3 DOOR LWR AFT CORNER IAW SAA EA 008-5330-01-A0809 REV-A, UPS EO DC8-5330-26611-B, SRO 8530019, AND FAA FORM 8100-9.
